Zero-modes and conformal anomaly in Liouville vortices

G. Nardelli, M. Peloso

Research output: Contribution to journalArticlepeer-review


The partition function of a two-dimensional Abelian gauge model reproducing magnetic vortices is discussed in the harmonic approximation. Classical solutions exhibit conformal invariance, that is broken by statistical fluctuations, apart from an exceptional case. The corresponding "anomaly" has been evaluated. Zero-modes of the thermal fluctuation operator have been carefully discussed.

Original languageEnglish (US)
Pages (from-to)583-601
Number of pages19
JournalNuclear Physics B
Issue number3
StatePublished - Feb 21 2000


  • Liouville equation
  • Vortices
  • Zero-modes


Dive into the research topics of 'Zero-modes and conformal anomaly in Liouville vortices'. Together they form a unique fingerprint.

Cite this